Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 2, Pages 145–158 (Mi izv3494)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theory of Shafarevich's symbol

A. I. Lapin


Full text: PDF file (1168 kB)

Bibliographic databases:
Received: 13.10.1952

Citation: A. I. Lapin, “On the theory of Shafarevich's symbol”, Izv. Akad. Nauk SSSR Ser. Mat., 18:2 (1954), 145–158

Citation in format AMSBIB
\Bibitem{Lap54}
\by A.~I.~Lapin
\paper On the theory of Shafarevich's symbol
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 2
\pages 145--158
\mathnet{http://mi.mathnet.ru/izv3494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62170}
\zmath{https://zbmath.org/?q=an:0057.03402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3494
  • http://mi.mathnet.ru/eng/izv/v18/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:135
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021